# SDR 95FDEA01636

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT CARGO DOOR FRAME STA 572 CRACKED FROM AROUND RIVET ON FRAME AFT DOOR STOP AREA.  REMOVED RIVET AND STOP DRILLED.  INSTALLED DOUBLER PER 51-10-4, PG 41.
